×

An implicit method for finding common solutions of variational inequalities and systems of equilibrium problems and fixed points of infinite family of nonexpansive mappings. (English) Zbl 1175.47058

Let \(H\) be a Hilbert space and \(C\) a closed convex subset of \(H\). An equilibrium function is a mapping \(G:H\times H\to \mathbb R\) such that (A\(_1\)) \(G(x,x)=0\) for all \(x\in H\). A strongly positive operator is a bounded linear operator \(A:H\to H\) such that for all \(x\in H\), \(\langle Ax,x\rangle\geq \bar{\gamma}\|x\|^2\) for some \(\bar{\gamma}>0\). Supposing that the equilibrium function \(G\) satisfies further the conditions (A\(_2\)) for all \(x,y\in C\), \(G(x,y)+G(y,x)\leq 0\) (i.e., \(G\) is monotone); (A\(_3\)) for all \(x,y,z \in C\) \(\limsup_{t\to 0}G(tz+(1-t)x,y)\leq G(x,y)\), and (A\(_4\)) for all \(x\in C\), the mapping \(G(x,\cdot)\) is convex and lsc. S. Plubtieng and R. Punpaeng [J. Math. Anal. Appl. 336, No. 1, 455–469 (2007; Zbl 1127.47053)] proposed an iteration procedure to find the unique solution \(z\in\) \(\text{Fix}(T)\cap\text{SEP}(G)\) of the variational inequality: (1) \(\langle(A-\gamma f)z,z-x\rangle\leq 0, \) for all \(x\in\text{Fix}(T)\cap\text{SEP}(G)\). Here, \(T\) is a nonexpansive mapping on \(H\), \(A\) is a strongly positive operator on \(H\), \(f\) an \(\alpha\)-contraction on \(H\) and \(\gamma > 0\) an appropriate constant. In this paper, the authors extend the above result by considering a family \(G_i,\, i=1,\dots,K,\) of equilibrium functions satisfying (A\(_2\))–(A\(_4\)) and a family \((T_n)_{n\in \mathbb N}\) of nonexpansive mappings. Supposing that \(D:=\cap_{i=1}^K\)SEP\((G_i)\cap\cap_{n\in \mathbb N}\)Fix\((T_n)\neq \varnothing\). They propose an implicit iteration procedure for finding the unique solution of the variational inequality (1) on the set \(D\) and prove the strong convergence of this procedure.

MSC:

47J20 Variational and other types of inequalities involving nonlinear operators (general)
47J25 Iterative procedures involving nonlinear operators
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.

Citations:

Zbl 1127.47053
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Allen, G., Variational inequalities complementarity problems and duality theorems, J. math. anal. appl., 58, 1-10, (1977) · Zbl 0383.49005
[2] Bianchi, M.; Schaible, S., Generalized monotone bifunctions and equilibrium problems, J. optim. theory appl., 90, 31-43, (1996) · Zbl 0903.49006
[3] Blum, E.; Oettli, W., From optimization and variational inequalities to equilibrium problems, Math. student, 63, 123-145, (1994) · Zbl 0888.49007
[4] Brezis, H.; Nirenberg, L.; Stampacchia, G.A., Remark on Ky fan’s minimax principle, Boll. U.M.I., 6, 293-300, (1972) · Zbl 0264.49013
[5] Fan, K., A minimax inequality and applications, (), 103-113
[6] Oettli, W., A remark on vector-valued equilibria and generalized monotonicity, Acta math. Vietnam., 22, 215-221, (1997) · Zbl 0914.90235
[7] Yen, C.-L., A minimax inequality and its application to variational inequalities, Pacific J. math., 97, 477-481, (1981) · Zbl 0493.49009
[8] Combettes, P.L., The foundations of set theoretic estimation, Proc. IEEE, 81, 2, 182-208, (1993)
[9] Iusem, A.N.; Sosa, W., New existence results for equilibrium problems, Nonlinear anal. TMA, 52, 32, 621-635, (2003) · Zbl 1017.49008
[10] Iusem, A.N.; Sosa, W., Iterative algorithms for equilibrium problems, Optimization, 52, 3, 301-316, (2003) · Zbl 1176.90640
[11] Combettes, P.L.; Hirstoaga, S.A., Equilibrium programming in Hilbert spaces, J. nonlinear convex anal., 6, 1, 117-136, (2005) · Zbl 1109.90079
[12] Marino, G.; Xu, H.K., A general iterative method for nonexpansive mappings in Hilbert spaces, J. math. anal. appl., 318, 1, 43-52, (2006) · Zbl 1095.47038
[13] Moudafi, A., Viscosity approximation methods for fixed-points problems, J. math. anal. appl., 241, 1, 46-55, (2000) · Zbl 0957.47039
[14] Bauschke, H.H., The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space, J. math. anal. appl., 202, 1, 150-159, (1996) · Zbl 0956.47024
[15] Deutsch, F.; Hundal, H., The rate of convergence of dykstra’s cyclic projections algorithm: the polyhedral case, Numer. funct. anal. optim., 15, 5-6, 537-565, (1994) · Zbl 0807.41019
[16] Yamada, I.; Ogura, N., Hybrid steepest descent method for the variational inequality problem over the fixed point set of certain quasi-nonexpansive mappings, Numer. funct. anal. optim., 25, 7-8, 619-655, (2004) · Zbl 1095.47049
[17] Browder, F.E.; Petryshyn, W.V., Construction of fixed points of nonlinear mappings in Hilbert space, J. math. anal. appl., 20, 197-228, (1967) · Zbl 0153.45701
[18] Xu, H.K., An iterative approach to quadratic optimization, J. optim. theory appl., 116, 3, 659-678, (2003) · Zbl 1043.90063
[19] Plubtieng, S.; Punpaeng, R., A general iterative method for equilibrium problems and fixed point problems in Hilbert spaces, J. math. anal. appl., 336, 455-469, (2007) · Zbl 1127.47053
[20] Takahashi, S.; Takahashi, W., Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces, J. math. anal. appl., (2006)
[21] Blum, E.; Oettli, W., From optimization and variational inequalities to equilibrium problems, Math. student, 63, 1-4, 123-145, (1994) · Zbl 0888.49007
[22] Combettes, P.L., Constrained image recovery in a product space, (), 2025-2028
[23] Bauschke, H.H.; Borwein, J.M., On projection algorithms for solving convex feasibility problems, SIAM rev., 38, 3, 367-426, (1996) · Zbl 0865.47039
[24] Yao, Y., A general iterative method for a finite family of nonexpansive mappings, Nonlinear anal. TMA, 66, 12, 2676-2687, (2007) · Zbl 1129.47058
[25] Youla, C., Mathematical theory of image restoration by the method of convex projections, (), 29-77
[26] Atsushiba, S.; Takahashi, W., Strong convergence theorems for a finite family of nonexpansive mappings and applications, B. N. Prasad birth centenary commemoration volume, Indian J. math., 41, 3, 435-453, (1999) · Zbl 1055.47514
[27] Colao, V.; Marino, G.; Xu, H.-K., An iterative method for finding common solutions of equilibrium and fixed point problems, J. math. anal. appl., 344, 340-352, (2008) · Zbl 1141.47040
[28] Yao, Y.; Liou, Y.-C.; Yao, J.-C., Convergence theorem for equilibrium problems and fixed point problems of infinite family of nonexpansive mappings, Fixed point theory appl., (2007), Art. ID 64363 · Zbl 1153.54024
[29] Goebel, K.; Kirk, W.A., Topics in metric fixed point theory, () · Zbl 0708.47031
[30] Takahashi, W., Nonlinear functional analysis: fixed point theory and its applications, (2000), Yokohama Publishers Yokohama · Zbl 0997.47002
[31] Shimoji, K.; Takahashi, W., Strong convergence to common fixed points of infinite nonexpansive mappings and applications, Taiwanese J. math, 5, 387-404, (2001) · Zbl 0993.47037
[32] Goebel, K.; Reich, S., Uniform convexity hyperbolic geometry nonexpansive mappings, () · Zbl 0537.46001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.